# SDR DALA2022080905440

- Difficulty date: August 8, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N109DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50028
- Aircraft time: 8,474 hours, 3,901 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 8109 -DIV- TO MEM DUE TO PRESSURIZATION ISSUES. CORRECTIVE ACTION: REPLACED INTEGRATED AIR SYSTEM CONTROLLER (IASC). (LP# 9053024)
